On parameter dependence of bounded invariant manifolds of autonomous systems of differential equations
Abstract
We consider bounded invariant manifolds of autonomous systems of differential equations and study the problem of their continuity and continuous differentiability with respect to a parameter.Downloads
Published
25.06.1996
Issue
Section
Research articles
How to Cite
Bodnarchuk, S. V., and V. L. Kulik. “On Parameter Dependence of Bounded Invariant Manifolds of Autonomous Systems of Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 6, June 1996, pp. 747-52, https://umj.imath.kiev.ua/index.php/umj/article/view/5275.